# SDR IPXA2015083192969

- Difficulty date: August 15, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 91,191 hours, 16,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  LEFT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 637.  REPAIRED THE  DOUBLER  IAW EA 011-5730-01-A5927 REV IR AND EO MD11-5730-58570-A.
